# SDR SWIA200922090

- Difficulty date: May 2, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N498CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7792
- Aircraft time: 14,464 hours, 13,061 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB AND CLIPS CRACKED AT FS280. (C CHECK) REPAIRED PER REO.
